MAUDE Adverse Event Report: MICROTEK DOMINICANA, S.A. PROBE DRAPE; PROBE COVER

MICROTEK DOMINICANA, S.A. PROBE DRAPE; PROBE COVER
Model Number 3787
Medical Device Problem Codes Hole In Material (1293); Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, no lot number or sample has been provided.No information has been received to indicate that the patient developed an infection.After evaluating the manufacturing processes, it was concluded that the non conformance could be related to machine, material or manpower but non of these hypothesis could be confirmed since the customer did not provide samples, pictures or lot number.Machine - the non conformance could be related to incorrect parameters set during the manufacturing process.This could not be confirmed because the dhr could not be reviewed to confirm the parameters used since no lot number was provided.Material - the probe cover and adhesive could be received defective from the supplier causing the non conformance reported by the customer.This could not be confirmed because the incoming inspection report could not be reviewed since no lot number was provided.Manpower - the training records could not be reviewed since the customer did not provide a lot number.It was concluded that the root cause of this event is undetermined and this investigation inconclusive.The manufacturing line was made aware of the non conformance reported by the customer.No further actions are being taken at this time.
 
Event or Problem Description
When using intraoperative prove cover on vascular ultrasound sterile probe cover separated while in use on patient.Surgeon notified and intraoperative bacitracin antibiotic was used for irrigation.

Brand Name
PROBE DRAPE
Common Device Name
PROBE COVER
Manufacturer (Section D)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana,
DR 
MDR Report Key7522237
Report Number8043817-2018-00016
Device Sequence Number13799414
Product Code KKX
UDI-Device Identifier00748426010370
UDI-Public(01)00748426010370
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K882724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3787
Device Lot NumberUNKNOWN
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1